# SDR AALA201602119006

- Difficulty date: February 11, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 32,428 hours, 14,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101700000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  FLOOR PANEL 221EF.  REPLACED FLOOR PANEL IAW AMM 53-12-12.
